iam 25 years and have had epilepsy for the last three years. i have been taking sodium valproate but had stopped because i felt i was okay. last year i got a serious attack which almost killed me and i resumed the medication but i hve never remained the same. i have limb problems , painfull right foot, swollen foot soles and constant spasms
have a good day
You should not have stopped valparin without medical consultation. Constant spasms may indicate that you have not been taking valparin in adequate dosage or you may need an add on drug. Swelling of the feet, painful feet and soles may be due to effects of valparin or some other cause. The exact cause can be determined only after a complete medical history and clinical examination. The common side effects of valparin are hepatotoxicity,weight gain,hyperactivity,hair fall etc.Swelling and pain in one foot can be due to bursitis,tendinitis,rheumatoid arthritis and osteoarthritis, gout etc.Discuss your concerns with your doctor and get your doubts clarified. Do keep me posted.
Best of luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.